# SDR UIEA2018012200097

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,625 hours, 22,213 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 2 STATUS MESSAGE.  PERFORM A BITE CHECK IAW MM 21-31-00.  ACFT MOTOR FAULT. RESET, CLEANED, NO REPEAT. SYSTEM NORMAL.
